# SDR ASAA2024061950627

- Difficulty date: June 19, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501201
- Condition: Corroded
- Location: Bs 500h-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION PANEL STA 500H TO 500L IS CORRODED. GROUNDED - YES. L/H TRANSITION PNL STA 500H TO 500L REPAIRED IAW B737-900ER SRM 53-00-53-2R-6W=2" O=.040" R=.035" L=10" D=.005".
